Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

For the past 3 weeks I have been feeling faint, and have had headaches. What could be the reason for this?

I don t know if I m at risk of a heart attack or something. I m 23 and very healthy (good weight, don t smoke...etc), but work has been stressful, and sometimes I have high blood pressure . For the past 3 weeks I have been feeling faint, and have had headaches on and off. I can t describe the sensation in my chest; nothing hurts, but... it feels wrong. Sometimes when I stand up it feels as if the blood is moving slowly and I have to wait a few seconds. Some days I m okay, but I ve suspended any strenuous exercise for the minute as it feels... funny... nothing hurts, but it just doesn t feel right. Is this just stress, or is is a classic sign that something more serious could be wrong?
Asked On : Sat, 19 Dec 2009
Answers:  1 Views:  206
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  User's Response
To me, it sounds like anxiety. I have had it for years, and I remember feeling just like you are now. That is the first thing I would try. A simple anti anxiety pill should help a lot. Usually even a general doctor can prescribe something like that. Or he/she may suggest you see a therapist. Mine has helped me so much and I don't feel like that anymore. Another thing is, you may want to ask your doctor if you have a murmur. I have one, and it has made me tired, given me heart palpitations, and stuff like that. I had an echocardiogram, and it was determined that my murmur was the common kind, and that it would go away by itself, or not, but it wasn't dangerous. They can also be treated by a simple pill if they are there. At 23, you are probably not facing anything too serious. So I would go to my regular doctor, and just explain how you are feeling and take it from there. You don't have to feel like you are feeling right now. There is help out there! I wish you the best!
Answered: Sat, 19 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor